• 2661 Citations
  • 30 h-Index
1987 …2020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 2661 Citations
  • 30 h-Index
  • 162 Article
  • 3 Conference contribution
  • 2 Editorial
  • 1 Chapter

A blow-up criterion for the 3d full magnetohydrodynamic equations

Fan, J. & Ozawa, T., 2014 Feb 21, In : International Journal of Mathematical Analysis. 8, 1-4, p. 101-108 8 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

A Blow-up Criterion for the Modified Navier–Stokes–Fourier Equations

Fan, J. & Ozawa, T., 2020 Jun 1, In : Journal of Mathematical Fluid Mechanics. 22, 2, 16.

Research output: Contribution to journalArticle

A generalization of the weighted strichartz estimates for wave equations and an application to self-similar solutions

Kato, J., Nakamura, M. & Ozawa, T., 2007 Feb 1, In : Communications on Pure and Applied Mathematics. 60, 2, p. 164-186 23 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

Analytic smoothing effect for a system of Schrödinger equations with three wave interaction

Hoshino, G. & Ozawa, T., 2015, In : Journal of Mathematical Physics. 56, 9, 091513.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Analytic smoothing effect for a system of schrödinger equations with two wave interaction

Hoshino, G., Ozawa, T. & Ponce, G., 2015 Jul 1, In : Advances in Differential Equations. 20, 7-8, p. 697-716 20 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)

Analytic smoothing effect for global solutions to nonlinear Schrödinger equations

Ozawa, T. & Yamauchi, K., 2010 Apr 15, In : Journal of Mathematical Analysis and Applications. 364, 2, p. 492-497 6 p.

Research output: Contribution to journalArticle

16 Citations (Scopus)

Analytic smoothing effect for nonlinear schrödinger equation in two space dimensions

Hoshino, G. & Ozawa, T., 2014 Jul 1, In : Osaka Journal of Mathematics. 51, 3, p. 609-618 10 p.

Research output: Contribution to journalArticle

13 Citations (Scopus)

Analytic smoothing effect for nonlinear Schrödinger equation with quintic nonlinearity

Hoshino, G. & Ozawa, T., 2014 Nov 1, In : Journal of Mathematical Analysis and Applications. 419, 1, p. 285-297 13 p.

Research output: Contribution to journalArticle

19 Citations (Scopus)

Analytic smoothing effect for solutions to schrödinger equations with nonlinearity of integral type

Ozawa, T., Yamauchi, K. & Yamazaki, Y., 2005 Dec 1, In : Osaka Journal of Mathematics. 42, 4, p. 737-750 14 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)
2 Citations (Scopus)

An approximation model for the density-dependent magnetohydrodynamic equations

Fan, J. & Ozawa, T., 2013 Nov, In : Discrete and Continuous Dynamical Systems - Series S. SUPPL., p. 207-216 10 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

An improvement on the Brézis–Gallouët technique for 2D NLS and 1D half-wave equation

Ozawa, T. & Visciglia, N., 2016 Jul 1, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 33, 4, p. 1069-1079 11 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

A note on regularity criteria for Navier-Stokes system: Note on Navier-Stokes

Fan, J. & Ozawa, T., 2017 Jan 1, Mathematics for Nonlinear Phenomena—Analysis and Computation - In Honor of Yoshikazu Giga’s 60th Birthday. Maekawa, Y. & Jimbo, S. (eds.). Springer New York LLC, p. 47-50 4 p. (Springer Proceedings in Mathematics and Statistics; vol. 215).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

A note on the existence of a ground state solution to a fractional Schrödinger equation

Cho, Y. & Ozawa, T., 2013 Jul 25, In : Kyushu Journal of Mathematics. 67, 1, p. 227-236 10 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

A note on the null condition for quadratic nonlinear Klein-Gordon systems in two space dimensions

Katayama, S., Ozawa, T. & Sunagawa, H., 2012 Sep 1, In : Communications on Pure and Applied Mathematics. 65, 9, p. 1285-1302 18 p.

Research output: Contribution to journalArticle

14 Citations (Scopus)

A poisson formula for the Schrödinger operator

Carles, R. & Ozawa, T., 2008 Jun, In : Journal of Fourier Analysis and Applications. 14, 3, p. 475-483 9 p.

Research output: Contribution to journalArticle

A regularity criterion for the Schrödinger map

Fan, J. & Ozawa, T., 2015, Trends in Mathematics. Springer International Publishing, Vol. 2. p. 217-223 7 p. (Trends in Mathematics; vol. 2).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

A sharp bilinear estimate for the Klein-Gordon equation in ℝ1+1

Ozawa, T. & Rogers, K. M., 2014 Nov 1, In : International Mathematics Research Notices. 2014, 5, p. 1367-1378 12 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

Asymptotic stability for the Navier-Stokes equations

Fan, J. & Ozawa, T., 2008 May 1, In : Journal of Evolution Equations. 8, 2, p. 379-389 11 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Blow-up criterion for 3D navier-stokes equations and Landau-Lifshitz system in a bounded domain

Fan, J. & Ozawa, T., 2016, Advances in Mathematical Fluid Mechanics - Dedicated to Giovanni Paolo Galdi on the Occasion of His 60th Birthday. Springer Verlag, Vol. none. p. 175-182 8 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Blow-up for self-interacting fractional Ginzburg-Landau equation

Fujiwara, K., Gueorguiev, V. S. & Ozawa, T., 2018 Jan 1, In : Dynamics of Partial Differential Equations. 15, 3, p. 175-182 8 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Blow-Up or Global Existence for the Fractional Ginzburg-Landau Equation in Multi-dimensional Case

Forcella, L., Fujiwara, K., Gueorguiev, V. S. & Ozawa, T., 2019 Jan 1, Trends in Mathematics. Springer International Publishing, p. 179-202 24 p. (Trends in Mathematics).

Research output: Chapter in Book/Report/Conference proceedingChapter

Dilation method and smoothing effects of solutions to the Benjamin-Ono equation

Hayashi, N., Kato, K. & Ozawa, T., 1996, In : Royal Society of Edinburgh - Proceedings A. 126, 2, p. 273-285 13 p.

Research output: Contribution to journalArticle

13 Citations (Scopus)

Dynamical behavior for the solutions of the Navier-Stokes equation

Li, K., Ozawa, T. & Wang, B., 2018 Jul 1, In : Communications on Pure and Applied Analysis. 17, 4, p. 1511-1560 50 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Elliptic estimates independent of domain expansion

Cho, Y., Ozawa, T. & Shim, Y. S., 2009 Mar 1, In : Calculus of Variations and Partial Differential Equations. 34, 3, p. 321-339 19 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Endpoint Strichartz estimates and global solutions for the nonlinear Dirac equation

Machihara, S., Nakamura, M., Nakanishi, K. & Ozawa, T., 2005 Feb 1, In : Journal of Functional Analysis. 219, 1, p. 1-20 20 p.

Research output: Contribution to journalArticle

55 Citations (Scopus)
4 Citations (Scopus)

Exact remainder formula for the young inequality and applications

Fujiwara, K. & Ozawa, T., 2013 Nov 5, In : International Journal of Mathematical Analysis. 7, 53-56, p. 2723-2735 13 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Existence and uniqueness of classical paths under quadratic potentials

Narita, K. & Ozawa, T., 2020 Aug 1, In : Calculus of Variations and Partial Differential Equations. 59, 4, 128.

Research output: Contribution to journalArticle

Exponential decay of solutions to nonlinear elliptic equations with potentials

Fukuizumi, R. & Ozawa, T., 2005 Nov 1, In : Zeitschrift fur Angewandte Mathematik und Physik. 56, 6, p. 1000-1011 12 p.

Research output: Contribution to journalArticle

10 Citations (Scopus)
1 Citation (Scopus)

Finite time blowup for the fourth-order NLS

Cho, Y., Ozawa, T. & Wang, C., 2016, In : Bulletin of the Korean Mathematical Society. 53, 2, p. 615-640 26 p.

Research output: Contribution to journalArticle

5 Citations (Scopus)

Finite time blowup of solutions to the nonlinear Schrödinger equation without gauge invariance

Fujiwara, K. & Ozawa, T., 2016 Aug 1, In : Journal of Mathematical Physics. 57, 8, 082103.

Research output: Contribution to journalArticle

10 Citations (Scopus)

Finite Time Extinction for Nonlinear Schrödinger Equation in 1D and 2D

Carles, R. & Ozawa, T., 2015 Jan 1, In : Communications in Partial Differential Equations. 40, 5, p. 897-917 21 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Generalizations of the logarithmic Hardy inequality in critical Sobolev-Lorentz spaces

Machihara, S., Ozawa, T. & Wadade, H., 2013 Dec 1, In : Journal of Inequalities and Applications. 2013, 381.

Research output: Contribution to journalArticle

7 Citations (Scopus)

Global, small radially symmetric solutions to nonlinear Schrödinger equations and a gauge transformation

Hayashi, N., Ozawa, T. & Temam, R., 1995, In : Differential and Integral Equations. 8, 5, p. 1061-1072 12 p.

Research output: Contribution to journalArticle

12 Citations (Scopus)

Global cauchy problem for the 2-D magnetohydrodynamic-α models with partial viscous terms

Fan, J. & Ozawa, T., 2010 May 1, In : Journal of Mathematical Fluid Mechanics. 12, 2, p. 306-319 14 p.

Research output: Contribution to journalArticle

24 Citations (Scopus)

Global Cauchy problem of an ideal density-dependent MHD-α model

Fan, J. & Ozawa, T., 2011 Sep 1, In : Discrete and Continuous Dynamical Systems- Series A. SUPPL., p. 400-409 10 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Global existence and asymptotic behavior of solutions for the Klein-Gordon equations with quadratic nonlinearity in two space dimensions

Ozawa, T., Tsutaya, K. & Tsutsumi, Y., 1996 Jul, In : Mathematische Zeitschrift. 222, 3, p. 341-362 22 p.

Research output: Contribution to journalArticle

61 Citations (Scopus)

Global existence of small classical solutions to nonlinear Schrödinger equations

Ozawa, T. & Zhai, J., 2008 Jan 1, In : Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire. 25, 2, p. 303-311 9 p.

Research output: Contribution to journalArticle

18 Citations (Scopus)

Global existence of strong solutions to a time-dependent 3D Ginzburg-Landau model for superconductivity with partial viscous terms

Fan, J. & Ozawa, T., 2013 Dec 1, In : Mathematische Nachrichten. 286, 17-18, p. 1792-1796 5 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Global existence on nonlinear Schrödinger-IMBq equations

Cho, Y. & Ozawa, T., 2006 Jan 1, In : Kyoto Journal of Mathematics. 46, 3, p. 535-552 18 p.

Research output: Contribution to journalArticle

Open Access
4 Citations (Scopus)

Global solutions for nonlinear schrödinger equations with arbitrarily growing nonlinearity and contracted initial data

Nakanishi, K. & Ozawa, T., 2002 Jan 1, In : Kyushu Journal of Mathematics. 56, 1, p. 221-224 4 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Global solutions in the critical Sobolev space for the wave equations with nonlinearity of exponential growth

Nakamura, M. & Ozawa, T., 1999 Jul, In : Mathematische Zeitschrift. 231, 3, p. 479-487 9 p.

Research output: Contribution to journalArticle

30 Citations (Scopus)

Global solutions of semirelativistic hartree type equations

Cho, Y. & Ozawa, T., 2007 Sep, In : Journal of the Korean Mathematical Society. 44, 5, p. 1065-1078 14 p.

Research output: Contribution to journalArticle

Open Access
6 Citations (Scopus)

Global strong solutions of the time-dependent ginzburg-landau model for superconductivity with a new gauge

Fan, J. & Ozawa, T., 2012 Aug 22, In : International Journal of Mathematical Analysis. 6, 33-36, p. 1679-1684 6 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Global well-posedness of critical nonlinear Schrödinger equations below L2

Cho, Y., Hwang, G. & Ozawa, T., 2013 Apr 1, In : Discrete and Continuous Dynamical Systems- Series A. 33, 4, p. 1389-1405 17 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Global well-posedness of weak solutions to the time-dependent ginzburg-landau model for superconductivity

Fan, J. & Ozawa, T., 2018 Aug 1, In : Taiwanese Journal of Mathematics. 22, 4, p. 851-858 8 p.

Research output: Contribution to journalArticle

8 Citations (Scopus)

Ground states for semi-relativistic Schrödinger-Poisson-Slater energy

Bellazzini, J., Ozawa, T. & Visciglia, N., 2017 Jan 1, In : Funkcialaj Ekvacioj. 60, 3, p. 353-369 17 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)